# SDR FDEA201111094853

- Difficulty date: November 9, 2011
- Submitted: November 21, 2011
- Operation: Air carrier
- Aircraft: N924FD
- Make and model: Boeing 757-28A
- Aircraft serial: 26267
- Aircraft time: 60,240 hours, 22,251 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1695 S19r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN DAMAGE BS 1695 S19R.  CUT OUT DAMAGED AREA  IAW SRM 51-10-02 AND EA F-5330-143903. FABRICATED REPAIR DOUBLER AND FILLER IAW EA F-5330-143903 AND SRM 53-00-01 REPAIR 15. INSTALLED REPAIR DOUBLER AND FILLER IAW SRM 53-00-01 REPAIR 15 AND EA F-5330-143903.
